4 Health Issues That Sock Marks May Signal

Posted on

4. Side effects from medication

Certain medications can also cause lower leg swelling. Some kinds of antidepressants and blood pressure medications may lead to the unpleasant feeling of swollen feet. Certain types of contraception (especially birth control pills that contain estrogen) can change hormone levels in a woman’s body and cause water retention and leg swelling.

Bonus: what to do if you get sock marks regularly

If sock marks appear on your legs regularly, it’s best to consult a doctor. But you can improve the condition by following some simple recommendations that can ease the unpleasant feeling of swollen legs.

  • Reduce salt in your diet.
  • Maintain a healthy weight.
  • Wear compression socks and stockings.
  • Change positions frequently and avoid sitting and standing for long periods of time.
  • Wear comfortable shoes with low heels.

Have you ever noticed sock marks on your ankles or feet? Do you have any tips on how to prevent them?

Prev3 of 3Next

Leave a Reply

Your email address will not be published. Required fields are marked *